# SDR RRXA98013

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950R
- Make and model: Doug DC-8-63
- Aircraft serial: 45903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 56194331
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

A/C DEPRESSURIZED AT 33,000 DESCEND TO 17,000 TO HOLD 12,000 FT CABIN.  NR 1 T/C INOP.  INSTALLED SERVICEABLE WARM AIR CK VALVE ON LT PNEU MANIFOLD.  SECURED LOOSE DUCTING, A/C PRESSURIZATION AND LEAK CK GOOD, NR 1 T/C GRD CKS GOOD.
